# SDR SIMA20130617002

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 34,422 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSP, FOUND SKIN CORROSION BETWEEN FR 13 AND FR 14 BETWEEN STR21L AND 21R AND STR20R AND 18R.  THE ACFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AND REPAIR SLICE IAW EO EM-53MR-2137R1. (FILLER 2024T3 .040, DOUBLER 2024T3 .050, REPAIR SPLICE AL2024-T3 .063) LEVEL OF CORROSION NOT SPECIFIED.  THE ACFT WILL BE RETURNED TO SERVICE AFTER COMPLETION OF HMBV INSPECTION.
